# SDR 2003F00239

- Difficulty date: January 9, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 6006 - CARGO DOOR PRIMARY AND SECONDARY WARNING LIGHT CAME ON DURING CLIMB AT 9,000 FEET.  CREW RETURNED TO STATION.  DOOR CLOSING PROCEDURES OR DOOR HARD TO CLOSE.  CLEANED AND LUBED CARGO DOOR CLICK CLACKS AND SWITCHES.  DOOR CYCLED MULTIPLE TIMES WITH NO DEFECTS NOTED.  TEST FLIGHT WAS THEN COMPLETED WITH NO DEFECTS NOTED.  (M)
